How are you?: How is everyone today? I... - My MSAA Community

My MSAA Community

7,806 members18,723 posts

How are you?

CalfeeChick profile image
CalfeeChickCommunityAmbassador
11 Replies

How is everyone today? I hope finding something to enjoy or feel better in anyway! I've just send an email to the UCSF MS Clinic in hopes that they will start me on some meds for the fog and my legs. My legs have been lead weights for days with needles and pins sticking between my toes. He mentioned adderall for the fog and something else at my Dec. 19 appt. I got chilled at church yesterday and had to have assistance to stand up afterward. The last 5-7 days, symptoms are the worst they've ever been. Wondering if this would be considered a relapse? I've always been numb/tingling since June 28, this is a worsening of all that. What do you think?

11 Replies
erash profile image
erash

CalfeeChick I hope you can at least get some symptom relief as you await your next MRI. Is UCSF pretty responsive to emails? I'm on Nuvigil for the fog and it really helps me. I know others are using Adderall with good results too. There are a number of meds (gabapentin, Lyrica...) that can help with the neuropathic pain. Needles b/w toes sounds horrible :-(

Relapses are defined, I believe, as new symptoms or worsening of old symptoms.

Sending you prayers for relief <3

CalfeeChick profile image
CalfeeChickCommunityAmbassador in reply to erash

Thank you. I'm fairly sure they are closed today, usually respond fairly fast. I'm grateful for hubby. He's great caregiver, I'll have to renew his contract long term. Appreciate your info. I'm a little nervous about the adderall, but gotta do something. If it wasn't for spellchecker I'd never get this typed.

WAshingtongirl profile image
WAshingtongirl

I hope you hear back from your doctor tomorrow CalfeeChick . I'm sorry you're going through a rough time. As erash said, your doctor should be able to give you something to help. Give your hubby an extra hug. Where would we be without them? Praying you get relief soon.

Iona60 profile image
Iona60

Sounds like a relapse to me.

jimeka profile image
jimeka

Hi Lynn, so you carry around concrete legs too? It takes a lot of energy to carry them around with you. I wonder if it's to do with us been so active, my legs were never still, like yours, so I wonder if ms attacks what we used the most? Sorry that you got cold, that makes the legs feel heavier. Sorry I can't help as regards medication or relapse, but I empathise with you with your legs, praying for some solution, and may God bless our carers, husbands, partners, whatever, sometimes I think they need more help than us, blessings Jimeka

CalfeeChick profile image
CalfeeChickCommunityAmbassador in reply to jimeka

Thank you..

greaterexp profile image
greaterexp

I'm sorry about the intensity of your symptoms. I'm praying for comfort and for some answers. Hang in there.

angelite profile image
angelite

Hi Calfeechick,

I'm no expert on on relapse, having only had 3 majorly noticeable ones but do get the I can hardly pick my legs off the floor feeling, along with gravity apparently trying to suck them through the ground when stood still. How do you feel in yourself ? I'm usually rather ill feeling and extremely tired on relapse. Just a point to check - you don't have any other viral/infection type symptoms that may be causing a temporary upset in your usual neuro stuff ? If you do suspect a relapse, please try to rest and not overdo - life can wait ! Angela x

Amore55 profile image
Amore55 in reply to angelite

I am SO very sorry for your difficult symptoms. It sure sounds like a relapse to me, but you know your body. Erash defined a relapse perfectly. I pray they will find the proper meds for you. Please keep us posted. Love, Kelly xx

CalfeeChick profile image
CalfeeChickCommunityAmbassador in reply to angelite

that's a great description. I have no inward symptoms like flu, etc. definitely more fatigue, fog. Bowel problems are a bit worse. I've contacted my Dr. office at UCSF requesting meds and waiting return call..

Jesmcd2 profile image
Jesmcd2CommunityAmbassador

Sorry your feeling bad CalfeeChick hopefully your Drs will fix you up quickly!☺ Like erash said Lyrica or gabapentin l think might help with the pins and needles feeling. And l take generic Provigal called Modafnil. My PCP said it had less side affects? But he also thinks l have high blood pressure 😕 he just stresses me out.😑😅

Good luck and let us know how you do😊

🌠

You may also like...